Doctor insights on:
I'm taking navane (thiothixene) and trileptal. I feel lazy. Could it be the side effects of the medication?
Definitely: Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated. But they are also both important "brain stabilizers" (for mood, thought and seizures), and stopping these meds suddenly can make things much worse. Work closely with your doctor to make any gradual adjustments in doses or medications if this "lazy" feeling is stopping you from doing the things you want to do in your life. ...Read moreSee 1 more doctor answer
I was prescribed medication Wellbutrin XL Lisinopril Strattera cyclobenzaprine ibuprofen 800 chlorpromazine prazosin promethazine thiothixene?
Would this be standard?
Prescribed.: For what was each subscribed? We cannot read your thoughts here. ...Read more
No: Thiothixene is an older (introduced in the '60s) antipsychotic medication used for the treatment of schizophrenia. It does not have any euphoric properties. Some people will abuse anything, though, and because this medication can be sedating, there's probably someone out there who's abused it. It is not a controlled medication, and i've never even heard of a patient "drug seeking" an antipsychotic. ...Read more
Thiothixene 3 times a day and Wellbutrin xl in the morning I am getting blistery rash they gave me benadryl is that good enough?
Unsure: Rash can occur with Thiothixene and with Wellbutrin XL. Combining these two medications can lower seizure threshold. I have usually stopped use of wellbutrin if this type of rash occurs and wellbutrin appears to be the culprit. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers